# SDR ASAA2017042620540

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,600 hours, 2,255 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 11989
- Condition: Failed
- Location: Fuel Qty
- Part time: 6,617 hours, 2,262 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL QUANTITY INTERMITTENTLY INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED CENTER FUEL QUANTITY INDICATOR IAW AMM 28-41-61. CENTER TANK BUSSING PLUG INSTALLED IAW AMM 28-41-41.  BUSSING PLUG OPS NORMAL AND NO FAULTS IAW AMM 28-61-41 AND 28-41-00-710-801.
